# SDR HNAA2012092600972

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 242 S30-31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG AT STATION X242 BETWEEN STR 31S AND 30S HAS SURFACE CORROSION.  REMOVED CORROSION FROM FRAME LEG AT STA X242 BETWEEN STR 31S AND 30S.  APPLIED ALODINE AND PRIMER.
